Разрешимость универсальной теории свободной полугруппы

А.Д. Тайманов; Ю.И. Хмелевский

Sibirskij matematiceskij zurnal (1980)

  • Volume: 21, Issue: 1, page 228-230
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Тайманов, А.Д., and Хмелевский, Ю.И.. "Разрешимость универсальной теории свободной полугруппы." Sibirskij matematiceskij zurnal 21.1 (1980): 228-230. <http://eudml.org/doc/198117>.

author = {Тайманов, А.Д., Хмелевский, Ю.И.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {universal theory; equations in free semigroup},
language = {rus},
number = {1},
pages = {228-230},
publisher = {Izd. AN SSSR},
title = {Разрешимость универсальной теории свободной полугруппы},
url = {http://eudml.org/doc/198117},
volume = {21},
year = {1980},

AU - Тайманов, А.Д.
AU - Хмелевский, Ю.И.
TI - Разрешимость универсальной теории свободной полугруппы
JO - Sibirskij matematiceskij zurnal
PY - 1980
VL - 21
IS - 1
SP - 228
EP - 230
LA - rus
KW - universal theory; equations in free semigroup
UR - http://eudml.org/doc/198117
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.